Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Delayed periods, dizziness, headache, lower back pain, negative pregnancy test, pink spotting

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions

my period is 1 week late. I have expereinced dizziness, headaches and lower back pain. I have done one home preg test when my periods was 3 days late and it came back negative. I also had pinkish spotting about a week ago which last a couple of hours.
Posted Wed, 19 Sep 2012 in Early Pregnancy Signs and Symptoms
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

As you have already done pregnancy test and it is negative, chances of pregnancy are less.

Still please repeat the test now.

Most probably you seem to have delayed period due to some hormonal imbalance in your body. As you already had ovarian cyst this is most likely.

Please consult your gynecologist for examination and advice.

Your doctor will give some tablets which will lead to bleeding.

After that in next cycle you might be advised some medication or investigation to look for the cause.

Take light diet, plenty of liquids at present.

This should help.

I hope this answers your query.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor